Skip to Content
Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count

Price:

48,59 €


Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 100-Count

https://nutricity.cy/shop/brsw2cqhaeigaelx-allegra-adult-24-hour-allergy-relief-tablets-non-drowsy-indoor-and-outdoor-allergy-medicine-180-mg-fexofenadine-hci-antihistamine-pill-100-count-149659 https://nutricity.cy/web/image/product.template/149659/image_1920?unique=433c8dd
(0 review)
10 sold in last 24 hours

Stock Expiry Date: 25-02-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • INCLUDES: One (1) 100-count pack of Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 24-HOUR RELIEF: Take Allegra antihistamine pill day or night for round-the-clock relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 24-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

48,59 € 48.59 EUR 48,59 € Tax Included

Not Available For Sale

(0,49 € / events)
3 people are viewing this right now

Displayed price includes all duties & taxes.

  • Μάρκα
  • Αριθμός μονάδων
  • Μορφή αντικειμένου
  • Βάρος αντικειμένου
  • Οφέλη προϊόντων
  • Αριθμός αντικειμένων
  • Παραγωγός
  • Τύπος προϊόντος
  • Ειδικές χρήσεις για το προϊόν
  • Ενεργά συστατικά
  • UPC
  • Αριθμός αναγνώρισης παγκόσμιου εμπορίου
  • Όνομα τύπου συσκευασίας
  • Κοινό-στόχος
  • Αριθμός περιεχομένου δικτύου
  • Επωνυμία
  • Περιγραφή ηλικιακού εύρους
  • Τύπος εμπορευματοκιβωτίου
  • Αριθμός μέρους κατασκευαστή
  • Αριθμό μοντέλου
  • Διαστάσεις αντικειμένου
  • Συμπληρωματικά χαρακτηριστικά
  • Μέρος του σώματος χρήσης στόχου

Αυτός ο συνδυασμός δεν υπάρχει.

Επικοινωνήστε μαζί μας
Ιατρική Αλλεργίας
Μέρος του σώματος χρήσης στόχου Head, Eyes, Nose
Μάρκα Allegra
Αριθμός μονάδων 100,0 Κόμη
Μορφή αντικειμένου Tabletισκία
Βάρος αντικειμένου 2.97 Ounces
Οφέλη προϊόντων Έλεγχος Αλλεργίας
Αριθμός αντικειμένων 1
Παραγωγός Chattem Inc.
Τύπος προϊόντος Allergy Medicine
Ειδικές χρήσεις για το προϊόν Αλλεργία
Ενεργά συστατικά Φεξοφεναδίνη
UPC 041167412480
Αριθμός αναγνώρισης παγκόσμιου εμπορίου 00041167412480
Όνομα τύπου συσκευασίας Φιάλη
Κοινό-στόχος Unisex-ενήλικες
Αριθμός περιεχομένου δικτύου 100 Tablet
Επωνυμία Allegra
Περιγραφή ηλικιακού εύρους Ενήλικες
Τύπος εμπορευματοκιβωτίου Φιάλη
Αριθμός μέρους κατασκευαστή 828282
Αριθμό μοντέλου 828282
Διαστάσεις αντικειμένου 3.39 x 2.24 x 4.26 inches
Συμπληρωματικά χαρακτηριστικά Non-Drowsy
  • Buy Four or More Offer

    Έκπτωση 5% όταν αγοράζετε 4 ή περισσότερα προϊόντα

  • Next Purchase Offer
    Πάρτε 5% έκπτωση στην επόμενη αγορά σας.
  • Ships From(Cyprus)
    Οι παραγγελίες επεξεργάζονται και αποστέλλονται από το Μπρούκλιν, ΗΠΑ.

  • Delivery Offer(Cyprus)
    Απολαύστε δωρεάν αποστολή για παραγγελίες άνω των 200€.
Delivery Detail
Εκτιμώμενοι χρόνοι παράδοσης: 12-26 ημέρες (Διεθνής).
3-6 ημέρες (Εγχώρια)
Safe Checkout
Εγγυημένη Ασφαλής Πληρωμή
Return Policy

Εγγύηση Επιστροφής 30 Ημερών
Αγορές με υποστήριξη επιστροφής 30 ημερών που ενισχύουν την εμπιστοσύνη.

Free Return Pickup
Δωρεάν παραλαβή επιστροφών διαθέσιμη
Θα αναλάβουμε τις επιστροφές από την πόρτα σας χωρίς επιπλέον κόστος.

 

For your allergy symptoms, nothing works faster* than Allegra Adult 24-Hour Allergy Relief Tablets. Allegra allergy relief medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 24-hour allergy relief that doesn’t make you drowsy and affect your normal brain function. Each tablet is formulated with active ingredient fexofenadine HCI for powerful relief from indoor and outdoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 24-Hour Tablets for fast*, effective allergy relief. That’s a no-brainer. *Starts working in one hour; applies to first dose only. Among single-ingredient non-drowsy OTC branded oral antihistamines.

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.39 x 2.24 x 4.26 inches; 2.97 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Αποποίηση ευθυνών
Τα διατροφικά συμπληρώματα δεν είναι φάρμακα. Τα προϊόντα που πωλούνται σε αυτή την ιστοσελίδα δεν προορίζονται για τη διάγνωση, θεραπεία, ίαση ή πρόληψη οποιασδήποτε ασθένειας. Εάν έχετε ιατρική κατάσταση, συμβουλευτείτε πάντα έναν εξειδικευμένο επαγγελματία υγείας πριν από τη χρήση. Τα ατομικά αποτελέσματα μπορεί να διαφέρουν. Κάνοντας μια παραγγελία, συμφωνείτε να συμμορφώνεστε με τους κανονισμούς εισαγωγής της χώρας σας. Καλύπτουμε τους εφαρμοστέους δασμούς και φόρους όπου αναφέρεται.